Open Access
Translator Disclaimer
September 2011 A variational problem related to conformal maps
Nobumitsu Nakauchi
Osaka J. Math. 48(3): 719-741 (September 2011).

Abstract

In this paper we are concerned with a variational problem for a functional related to the conformality of maps between Riemannian manifolds. We give the first variation formula, the second variation formula, a kind of the monotonicity formula and a Bochner type formula. We also consider a variational problem of minimizing the functional in each 3-homotopy class of the Sobolev space.

Citation

Download Citation

Nobumitsu Nakauchi. "A variational problem related to conformal maps." Osaka J. Math. 48 (3) 719 - 741, September 2011.

Information

Published: September 2011
First available in Project Euclid: 26 September 2011

zbMATH: 1230.53039
MathSciNet: MR2837678

Subjects:
Primary: 53C43 , 58E20 , 58E99

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.48 • No. 3 • September 2011
Back to Top